# SDR SWAA2018051521916

- Difficulty date: May 12, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 12,467 hours, 5,455 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146A1010
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT BS 277, STRINGER 26L.   REPAIRED THE STRINGER CLIP EA.
